# SDR FDEA202509261834

- Difficulty date: September 26, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: AEA01122
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R3 DOOR AFT DOOR JAMB LOWER WEB BOX CUT OUT FOUND CRACKED AT BS 1310.  R3 DOOR AFT DOOR JAMB, CRACK AT BS 1310 LOWER WEB BOX CUTOUT REPAIRED IAW SRM 53-40-15-2R, FIGURE 201, REPAIR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
